# SDR DALA2016042603374

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 61,040 hours, 16,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND DAMAGE 30 INCHES AFT OF L4 DOOR.  REPAIRED DAMAGE IAW EA 543779-14, SECTION 3, REV B AND SRM 53-00-01.  REPAIR 3, PAGE 207.
